# SDR SIMA20181226003

- Difficulty date: December 26, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 36,955 hours, 32,261 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: K

## Discrepancy

RECEIVED "IAS" COMPARED MSG ON AIRSPEED TAPES. AIRSPEED NR 1 MATCHED STANDBY AIRSPEED. AIRSPEED NR 2 FO SIDE WAS 8 KNOTS LOW REFERENCE ITEM 1 OF THIS AML. WATER FOUND IN BOTH PITOT 1 AND 2 DRAIN LINES. DRAINED WATER FROM PITOT SYSTEM IAW AMM 34-13-00 PERFORMED ADC SYS OPC IAW AMM 34-15-00 AND PITOT SYSTEM OPC AND LEAK CHECK WITH NO FAULTS NOTED. PERFORMED OPS CHECK OF STALL PROTECTION SYSTEM IAW 27-36-00 OPS CHECK NORMAL. NO DEFECTS NOTED AT THIS TIME. NO RELATED CMC MESSAGES FOUND.
